Aa
A
A
Close
Avatar universal
slowly dieing after pep
After pep I had a mild itchy rash which went away after 2 days (I took atripla as pep). I got tested with Elisa 2 weeks after pep negative. Since testing, I have had intense fatigue, constant head ache at the back of my head, and muscle/ stomach ache. Its now 8 weeks post exposure and my urine Is very golden (like the color of heineken beer) Pls what's wrong with me?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1118884 tn?1338596450
Blank
29sillygirl commented on 29sillygirl's status
1 hr ago
242912 tn?1402547092
Blank
Jade59 commented on Jade59's status
2 hrs ago
1236893 tn?1408490528
Blank
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON